# SDR DL76L060428

- Difficulty date: May 24, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 42,099 hours, 6,513 cycles
- Engine: Pwa PW4060
- Engine time: 42,115 hours, 6,515 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 774860A4
- Part serial: 921117
- Condition: Seized
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE START VLV WILL NOT ENGAGE, NO ROTATION.  FOUND NR 1 ENG STARTER SEIZED.  REPLACED NR 1 ENG STARTER AND SERVICED PER AMM.  LEAK CHECK OK.  STARTED ENG AT GATE, IND AND OPN CHECKS NORMAL.
